About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 82602, 9 pages
http://dx.doi.org/10.1155/AAA/2006/82602

Theorem on the union of two topologically flat cells of codimension 1 in n

Institute of the Information Transmission Problems, Russian Academy of Sciences, Bolshoy Karetny per. 19, Moscow 117 447, Russia

Received 26 June 2005; Accepted 1 July 2005

Copyright © 2006 A. V. Chernavsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. V. Chernavsky, “Theorem on the union of two topologically flat cells of codimension 1 in ,” Abstract and Applied Analysis, vol. 2006, Article ID 82602, 9 pages, 2006. doi:10.1155/AAA/2006/82602